MathSciNet Relay Station
MathSciNet bibliographic data
MR882707 (88g:20114) 20K15
Nongxa, Loyiso G. Balanced subgroups of finite rank completely decomposable abelian groups. Trans. Amer. Math. Soc. 301 (1987), no. 2, 637–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement